# SDR DALA2019010700124

- Difficulty date: January 7, 2019
- Submitted: January 9, 2019
- Operation: Air carrier
- Aircraft: N67171
- Make and model: Boeing 757232
- Aircraft serial: 30839
- Aircraft time: 59,951 hours, 21,693 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 6717 EMERGENCY LIGHTS AT SEAT 23D AND 25D INOP. CORRECTIVE ACTION: REMOVED AND REPLACED EMERGENCY LIGHTS AT SEAT 23D AND 25D. OPS CHECK GOOD. (5248692)
